I was prescribed 37.5 ER capsules. I've only taken it for four days and it makes me feel awful. Was weaning off buspirone simultaneously. Still taking buspirone 5 mg twice a day. Can I just drop the venlafaxine after such a short time without withdrawal risk?
Coming off venlafaxine ER 37.5 after just a few days?
Question posted by CrustyMcJeeber on 7 July 2022
Last updated on 7 July 2022
That's a very low dose taken for only a few days so you probably won't have problems because the drug hasn't had time to build up in your system.
Did you know that side effects generally resolve after just a few days to a week or so?
You should let your doctor know you want to stop and maybe discuss your options since you were taking the medications for a reason.
Best regards and I hope you're feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.